Empilements de cercles et modules combinatoires  [ Circle packings and combinatorial moduli ]
Annales de l'Institut Fourier, Volume 59 (2009) no. 6, p. 2175-2222
The aim of this article is to explain the deep relationships between circle-packings and combinatorial moduli of curves, and to compare the approaches to Cannon’s conjecture to which they lead.
Le but de cette note est de tenter d’expliquer les liens étroits qui unissent la théorie des empilements de cercles et des modules combinatoires et de comparer les approches à la conjecture de J.W. Cannon qui en découlent.
DOI : https://doi.org/10.5802/aif.2488
Classification:  52C26,  30C62,  30F10,  30F40
Keywords: Circle packings, quasiconformal, modulus of curves
@article{AIF_2009__59_6_2175_0,
     author = {Ha\"Issinsky, Peter},
     title = {Empilements de cercles  et modules combinatoires},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {6},
     year = {2009},
     pages = {2175-2222},
     doi = {10.5802/aif.2488},
     mrnumber = {2640918},
     zbl = {1189.30080},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_6_2175_0}
}
HaÏssinsky, Peter. Empilements de cercles  et modules combinatoires. Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2175-2222. doi : 10.5802/aif.2488. http://www.numdam.org/item/AIF_2009__59_6_2175_0/

[1] Ahlfors, Lars V. Lectures on quasiconformal mappings, D. Van Nostrand Co., Inc., Toronto, Ont.-New York-London, Manuscript prepared with the assistance of Clifford J. Earle, Jr. Van Nostrand Mathematical Studies, No. 10 (1966) | MR 2241787 | Zbl 0138.06002

[2] Ahlfors, Lars V. Conformal invariants : topics in geometric function theory, McGraw-Hill Book Co., New York (1973) (McGraw-Hill Series in Higher Mathematics) | MR 357743 | Zbl 0272.30012

[3] Bojarski, B. Remarks on Sobolev imbedding inequalities, Complex analysis, Joensuu 1987, Springer, Berlin (Lecture Notes in Math.) Tome 1351 (1988), pp. 52-68 | MR 982072 | Zbl 0662.46037

[4] Bonk, Mario; Kleiner, Bruce Quasisymmetric parametrizations of two-dimensional metric spheres, Invent. Math., Tome 150 (2002) no. 1, pp. 127-183 | Article | MR 1930885 | Zbl 1037.53023

[5] Bonk, Mario; Kleiner, Bruce Rigidity for quasi-Möbius group actions, J. Differential Geom., Tome 61 (2002) no. 1, pp. 81-106 | MR 1949785 | Zbl 1044.37015

[6] Bonk, Mario; Kleiner, Bruce Conformal dimension and Gromov hyperbolic groups with 2-sphere boundary, Geom. Topol., Tome 9 (2005), p. 219-246 (electronic) | Article | MR 2116315 | Zbl 1087.20033

[7] Cannon, James W. The theory of negatively curved spaces and groups, Ergodic theory, symbolic dynamics, and hyperbolic spaces (Trieste, 1989), Oxford Univ. Press, New York (Oxford Sci. Publ.) (1991), pp. 315-369 | MR 1130181 | Zbl 0764.57002

[8] Cannon, James W. The combinatorial Riemann mapping theorem, Acta Math., Tome 173 (1994) no. 2, pp. 155-234 | Article | MR 1301392 | Zbl 0832.30012

[9] Cannon, James W.; Floyd, William J.; Parry, Walter R. Squaring rectangles : the finite Riemann mapping theorem, The mathematical legacy of Wilhelm Magnus : groups, geometry and special functions (Brooklyn, NY, 1992), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 169 (1994), pp. 133-212 | MR 1292901 | Zbl 0818.20043

[10] Cannon, James W.; Floyd, William J.; Parry, Walter R. Sufficiently rich families of planar rings, Ann. Acad. Sci. Fenn. Math., Tome 24 (1999) no. 2, pp. 265-304 | MR 1724092 | Zbl 0939.20048

[11] Cannon, James W.; Swenson, Eric L. Recognizing constant curvature discrete groups in dimension 3, Trans. Amer. Math. Soc., Tome 350 (1998) no. 2, pp. 809-849 | Article | MR 1458317 | Zbl 0910.20024

[12] Colin De Verdière, Yves Un principe variationnel pour les empilements de cercles, Invent. Math., Tome 104 (1991) no. 3, pp. 655-669 | Article | MR 1106755 | Zbl 0745.52010

[13] Gromov, Mikhael Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math., Tome 53 (1981), pp. 53-73 | Article | Numdam | MR 623534 | Zbl 0474.20018

[14] Heinonen, Juha Lectures on analysis on metric spaces, Springer-Verlag, New York, Universitext (2001) | MR 1800917 | Zbl 0985.46008

[15] Heinonen, Juha; Koskela, Pekka Quasiconformal maps in metric spaces with controlled geometry, Acta Math., Tome 181 (1998) no. 1, pp. 1-61 | Article | MR 1654771 | Zbl 0915.30018

[16] Keith, Stephen Modulus and the Poincaré inequality on metric measure spaces, Math. Z., Tome 245 (2003) no. 2, pp. 255-292 | Article | MR 2013501 | Zbl 1037.31009

[17] Keith, Stephen; Laakso, Tomi Conformal Assouad dimension and modulus, Geom. Funct. Anal., Tome 14 (2004) no. 6, pp. 1278-1321 | Article | MR 2135168 | Zbl 1108.28008

[18] Koebe, Paul Kontaktprobleme der konformen Abbildung, Ber. Sächs. Akad. Wiss. Leipzig, Math.-phys, Tome 88 (1936), pp. 141-164

[19] Nagata, Jun-Iti Modern dimension theory, Interscience Publishers John Wiley & Sons, Inc., New York, Bibliotheca Mathematica, Vol. VI. Edited with the cooperation of the “Mathematisch Centrum” and the “Wiskundig Genootschap” at Amsterdam (1965) | MR 208571

[20] Pansu, Pierre Dimension conforme et sphère à l’infini des variétés à courbure négative, Ann. Acad. Sci. Fenn. Ser. A I Math., Tome 14 (1989) no. 2, pp. 177-212 | MR 1024425 | Zbl 0722.53028

[21] Rodin, Burt; Sullivan, Dennis The convergence of circle packings to the Riemann mapping, J. Differential Geom., Tome 26 (1987) no. 2, pp. 349-360 | MR 906396 | Zbl 0694.30006

[22] Schramm, Oded Square tilings with prescribed combinatorics, Israel J. Math., Tome 84 (1993) no. 1-2, pp. 97-118 | Article | MR 1244661 | Zbl 0788.05019

[23] Thurston, William P. Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. (N.S.), Tome 6 (1982) no. 3, pp. 357-381 | Article | MR 648524 | Zbl 0496.57005

[24] Tyson, Jeremy Metric and geometric quasiconformality in Ahlfors regular Loewner spaces, Conform. Geom. Dyn., Tome 5 (2001), p. 21-73 (electronic) | Article | MR 1872156 | Zbl 0981.30015

[25] Väisälä, Jussi Quasi-Möbius maps, J. Analyse Math., Tome 44 (1984/85), pp. 218-234 | Article | MR 801295 | Zbl 0593.30022